# SDR EIA2004079

- Difficulty date: September 6, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1840 FRAME CRACKED AT STR 12R.   FABBED AND INSTALLED REPAIR IAW SRM 51-40-03 FIG 2 1-6.
